Alert archive / Nebraska / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 116, NWS Cheyenne, WY

July 5, 2005Box Butte County, Morrill County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 5, 2005, 8:53 PM MDT for Box Butte County, Morrill County, Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2005, 8:53 PM MDT (02:53 UTC)
Expired
Jul 5, 2005, 9:40 PM MDT
In force
47 min
Issued by
NWS Cheyenne, WY
Area
Counties, with a storm outline in the text

Counties Box Butte County, NE, Morrill County, NE

The radar

The North Platte radar (KLNX), 184 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 1:25 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2005-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2005-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
793 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
2078 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 060253
SVRCYS
NEC013-123-060345-
/O.NEW.KCYS.SV.W.0116.050706T0253Z-050706T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
853 PM MDT TUE JUL 5 2005

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA
  NORTHEASTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA

* UNTIL 945 PM MDT

* AT 849 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ALLIANCE AIRPORT...OR ABOUT 6 MILES SOUTHEAST OF ALLIANCE...AND
  MOVING SOUTHEAST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MCCARTHY LAKE BY 935 PM MDT
  RUSH LAKE BY 940 PM MDT
  GRUBNY LAKE...STORM LAKE AND 7 MILES NORTHEAST OF KLEMAN LAKE BY
  945 PM MDT

LAT...LON 4211 10275 4208 10293 4179 10286 4183 10269

$$

WEILAND
2 follow-up statements
000 
WWUS55 KCYS 060323
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
923 PM MDT TUE JUL 5 2005

NEC013-060333-
/O.CAN.KCYS.SV.W.0116.000000T0000Z-050706T0345Z/
BOX BUTTE NE-
923 PM MDT TUE JUL 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR BOX BUTTE COUNTY IS
CANCELLED...

LAT...LON 4199 10273 4198 10293 4173 10291 4172 10268

$$

NEC123-060345-
/O.CON.KCYS.SV.W.0116.000000T0000Z-050706T0345Z/
MORRILL NE-
923 PM MDT TUE JUL 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 945 PM MDT FOR
NORTHEASTERN MORRILL COUNTY...

AT 919 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES NORTHWEST OF MCCARTHY LAKE...OR ABOUT 7 MILES
SOUTHEAST OF ALLIANCE...MOVING SOUTHEAST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MCCARTHY LAKE...6 MILES NORTH OF GRUBNY LAKE AND 7 MILES NORTH OF
  RUSH LAKE BY 945 PM MDT

LAT...LON 4199 10273 4198 10293 4173 10291 4172 10268

$$

WEILAND
000 
WWUS55 KCYS 060340
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
939 PM MDT TUE JUL 5 2005

NEC123-060349-
/O.CAN.KCYS.SV.W.0116.000000T0000Z-050706T0345Z/
MORRILL NE-
939 PM MDT TUE JUL 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORRILL COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM OVER THE NORTHEAST PART OF MORRILL COUNTY HAS
WEAKENED RAPIDLY SINCE 925 PM AND WAS NO LONGER PRODUCING SEVERE
WEATHER.  FOR THAT REASON THE SEVERE THUNDERSTORM WARNING FOR 
NORTHEAST MORRILL COUNTY HAS BEEN CANCELLED.

LAT...LON 4199 10273 4198 10293 4173 10291 4172 10268

$$

WEILAND

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:48 PM MDT, 6 hours 5 minutes earlier.

Area forecast discussion, Jul 5, 2:48 PM MDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MDT TUE JUL 5 2005

.SHORT TERM...SCATTERED TSTMS...SOME SEVERE...EXPECTED THRU THIS
EVENING PER CONVECTIVE PARAMETERS...SPC DAY 1 OTLK AND THE
SWOMCD...WHICH LOOK GOOD. THANK YOU TO SPC FOR EXCELLENT HEADS UP
WITH PRODUCTS. SOMEWHAT MITIGATING FACTOR FOR AREAL TSTM COVERAGE
WILL BE THE LOCATION OF THE PASSING SHORTWAVE TROF AND LARGE SCALE
DESCENT AS EVIDENCED BY QG ANALYSIS...WHICH WILL LIKELY KEEP GREATER
COVERAGE OF TSTMS EAST AND SOUTH OF OUR COUNTY WARNING AREA. SEVERE
STORMS MOST LIKELY ACROSS THE WRN NEB PNHDL PER CONVECTIVE
PARAMETERS. LESS TSTM AREAL COVERAGE WED AFTN WITH WARMING ALOFT.
RUBIN

.LONG TERM...FOR WEDNESDAY NIGHT THROUGH SATURDAY...FEW SUBTLE MODEL
DIFFERENCES CONVECTIVE WISE EACH EVENING AS ETA MORE BULLISH ON
CONVECTIVE INITIATION ESPECIALLY TOMORROW NIGHT OVER THE BLACK HILLS
WHICH PROPAGATES SSE INTO OUR NE ZONES.  THREW A SLIGHT CHANCE OF
-TSRA IN OUR NE ZONES FOR TOMORROW NIGHT...ATTM THREAT MARGINAL AT
BEST.  ALOFT...UPPER RIDGE CONTINUES TO BUILD THROUGH THE END OF THE
WEEK MINIMIZING CONVECTION DUE TO WAA ALOFT PLACING A DECENT CAP IN
THE MIDLEVELS.  IN RESPONSE TO UPPER RIDGING...EXPECT TEMPS TO
INCREASE AS WELL.  PAC NW TROF DEEPENS OFF WEST COAST SATURDAY
MIGRATING RIDGE AXIS OFF INTO THE CENTRAL PLAINS...THAT BEING
SAID...AREA REMAINS UNDER W/NW FLOW ALOFT AS ABOVE NORMAL TEMPS
CONTINUE.

SATURDAY NIGHT THROUGH TUESDAY...WEAK SOUTHWESTERLY FLOW ALOFT SAT
NIGHT AND SUNDAY WILL CONTINUE MON BEFORE BECOMING MORE ZONAL TUE.
OVERALL UPPER FLOW PATTERN IS RIDGY WITH LITTLE IN THE WAY OF
FORCING OR DYNAMICS. EVEN THE NORMAL SUMMERTIME PATTERN OF
AFTERNOON/EVENING INSTABILITY LOOKS TAME WITH RELATIVELY WARM
TEMPERATURES AT MID LEVELS SERVING TO CAP THE ATMOSPHERE AND
PRECLUDE CONVECTION. TEMPERATURES WILL BE WARM TO HOT WITH HEIGHTS
AND THICKNESS VALUES SOMEWHAT ABOVE NORMAL EVEN FOR JULY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&
Hazardous weather outlook, Jul 5, 10:40 AM MDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1040 AM MDT TUE JUL 5 2005

NEZ001>003-019>021-054-055-061130-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
1040 AM MDT TUE JUL 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL SPREAD OR DEVELOP ACROSS MOST OF THE
NEBRASKA PANHANDLE THIS AFTERNOON INTO THIS EVENING. A FEW OF THE
STORMS WILL LIKELY BE SEVERE AND PRODUCE LARGE HAIL AND DAMAGING
WIND GUSTS. ADDITIONALLY...THE STORMS COULD PRODUCE LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SOME LATE DAY THUNDERSTORMS WILL AGAIN MOVE ACROSS THE REGION ON
WEDNESDAY. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO BE QUITE
STRONG. ON THURSDAY...A FEW WEAKER LATE DAY THUNDERSTORMS WILL BE
POSSIBLE...FOLLOWED BY DRY AND WARMER WEATHER FRIDAY AND BEYOND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

WYZ060-067>070-061130-
NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
1040 AM MDT TUE JUL 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND EAST
CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS FAR
SOUTHEAST WYOMING AND MOVE SOUTHEAST OUT OF THE AREA DURING THE
EVENING. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL
OR DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SOME LATE DAY THUNDERSTORMS WILL AGAIN MOVE ACROSS THE REGION ON
WEDNESDAY. ONE OR TWO OF THEM WILL HAVE THE POTENTIAL TO BE STRONG.
ON THURSDAY...A FEW WEAKER LATE DAY THUNDERSTORMS WILL BE
POSSIBLE...FOLLOWED BY DRY AND WARMER WEATHER FRIDAY AND BEYOND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

WYZ059-061>066-061130-
CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
1040 AM MDT TUE JUL 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND EVENING. THE STRONGEST THUNDERSTORMS WILL PRODUCE
SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUBIN

In the hours before

Special weather statement, Jul 5, 6:46 PM MDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
646 PM MDT TUE JUL 5 2005

NEZ019>021-054>055-WYZ059>060-064-066>069-060200-
BANNER-CHEYENNE-KIMBALL-MORRILL-SCOTTS BLUFF-CONVERSE-
NORTH LARAMIE RANGE-GOSHEN-LARAMIE RANGE-CHEYENNE FOOTHILLS-
NIOBRARA-PLATTE-
646 PM MDT TUE JUL 5 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 606 FOR THE FOLLOWING AREA...

IN NEBRASKA THIS CANCELS 5 COUNTIES

IN THE WESTERN NEBRASKA PANHANDLE

BANNER... CHEYENNE... KIMBALL...
MORRILL... SCOTTS BLUFF...

IN WYOMING THIS CANCELS 5 COUNTIES

IN EAST CENTRAL WYOMING

CONVERSE... NIOBRARA...

IN SOUTHEAST WYOMING

GOSHEN... LARAMIE... PLATTE...

THIS INCLUDES THE CITIES OF...BAYARD...BRIDGEPORT...CHEYENNE...
DOUGLAS...GERING...GLENROCK...GUERNSEY...HARRISBURG...KIMBALL...
LUSK...SCOTTSBLUFF...SIDNEY...TORRINGTON AND WHEATLAND.

NEZ001>003-060300-
BOX BUTTE-DAWES-SIOUX-
646 PM MDT TUE JUL 5 2005

...SEVERE THUNDERSTORM WATCH NUMBER 606 REMAINS VALID UNTIL 9 PM MDT
FOR THE FOLLOWING AREA...

IN NEBRASKA THIS WATCH INCLUDES 3 COUNTIES

IN THE WESTERN NEBRASKA PANHANDLE

BOX BUTTE... DAWES... SIOUX...

THIS INCLUDES THE CITIES OF...ALLIANCE...CHADRON AND HARRISON.

WEILAND
Local storm report, Jul 5, 6:57 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
657 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             7 W CRAWFORD            42.69N 103.55W
07/05/2005  1.75 INCH        SIOUX              NE   TRAINED SPOTTER

&&

JCD
Local storm report, Jul 5, 6:57 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
657 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             7 W CRAWFORD            42.69N 103.55W
07/05/2005  1.75 INCH        SIOUX              NE   TRAINED SPOTTER

&&

JCD
Local storm report, Jul 5, 7:12 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
712 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             10 E HARRISON           42.69N 103.69W
07/05/2005  1.00 INCH        SIOUX              NE   TRAINED SPOTTER

&&

MRC
Local storm report, Jul 5, 8:25 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
825 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             4 SW GERING             41.79N 103.72W
07/05/2005  1.75 INCH        SCOTTS BLUFF       NE   PUBLIC

0312 PM     HAIL             GERING                  41.83N 103.67W
07/05/2005  1.00 INCH        SCOTTS BLUFF       NE   LAW ENFORCEMENT

0326 PM     HAIL             12 NW HARRISBURG        41.67N 103.90W
07/05/2005  0.88 INCH        BANNER             NE   PUBLIC

0336 PM     HAIL             SCOTTSBLUFF             41.87N 103.66W
07/05/2005  0.88 INCH        SCOTTS BLUFF       NE   TRAINED SPOTTER

0337 PM     HAIL             SCOTTSBLUFF             41.87N 103.66W
07/05/2005  1.00 INCH        SCOTTS BLUFF       NE   TRAINED SPOTTER

0345 PM     HAIL             5 NW HARRISBURG         41.60N 103.81W
07/05/2005  0.88 INCH        BANNER             NE   TRAINED SPOTTER

0351 PM     HAIL             15 NE SCOTTSBLUFF       42.02N 103.46W
07/05/2005  1.25 INCH        SIOUX              NE   TRAINED SPOTTER

0418 PM     HAIL             15 NW ALLIANCE          42.25N 103.08W
07/05/2005  1.75 INCH        BOX BUTTE          NE   PUBLIC

0424 PM     HAIL             6 W ALLIANCE            42.10N 102.99W
07/05/2005  0.75 INCH        BOX BUTTE          NE   TRAINED SPOTTER

0425 PM     HAIL             7 SW ALLIANCE           42.03N 102.97W
07/05/2005  0.75 INCH        BOX BUTTE          NE   TRAINED SPOTTER

0432 PM     HAIL             10 SW HEMINGFORD        42.22N 103.21W
07/05/2005  0.75 INCH        BOX BUTTE          NE   PUBLIC

0437 PM     HAIL             1 S ALLIANCE            42.09N 102.87W
07/05/2005  1.25 INCH        BOX BUTTE          NE   PUBLIC

            HAIL BETWEEN QUARTER AND HALF DOLLAR SIZE

0439 PM     HAIL             BUSHNELL                41.23N 103.89W
07/05/2005  1.00 INCH        KIMBALL            NE   TRAINED SPOTTER

0441 PM     HAIL             ALLIANCE                42.10N 102.87W
07/05/2005  1.75 INCH        BOX BUTTE          NE   COUNTY OFFICIAL

            REPORTED TOWARD SOUTH SIDE OF TOWN

0447 PM     HAIL             7 N HEMINGFORD          42.42N 103.08W
07/05/2005  1.00 INCH        BOX BUTTE          NE   TRAINED SPOTTER

0458 PM     TORNADO          5 WNW HEMINGFORD        42.35N 103.17W
07/05/2005                   BOX BUTTE          NE   TRAINED SPOTTER

0515 PM     HAIL             7 W CRAWFORD            42.69N 103.55W
07/05/2005  1.75 INCH        SIOUX              NE   TRAINED SPOTTER

0517 PM     HAIL             6 N BUSHNELL            41.32N 103.89W
07/05/2005  1.00 INCH        KIMBALL            NE   TRAINED SPOTTER

0545 PM     HAIL             4 W CRAWFORD            42.69N 103.49W
07/05/2005  0.88 INCH        SIOUX              NE   TRAINED SPOTTER

0555 PM     HAIL             4 W CRAWFORD            42.69N 103.49W
07/05/2005  1.75 INCH        SIOUX              NE   TRAINED SPOTTER

0613 PM     HAIL             3 W CRAWFORD            42.69N 103.47W
07/05/2005  1.00 INCH        DAWES              NE   TRAINED SPOTTER

0615 PM     HAIL             FORT ROBINSON           42.66N 103.48W
07/05/2005  1.75 INCH        DAWES              NE   TRAINED SPOTTER

0707 PM     HAIL             10 E HARRISON           42.69N 103.69W
07/05/2005  1.00 INCH        SIOUX              NE   TRAINED SPOTTER

&&

MRC
Special weather statement, Jul 5, 8:48 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
848 PM MDT TUE JUL 5 2005

NEZ001>003-060400-
BOX BUTTE-DAWES-SIOUX-
848 PM MDT TUE JUL 5 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 606 FOR THE FOLLOWING AREA...

IN NEBRASKA THIS CANCELS 3 COUNTIES

IN THE WESTERN NEBRASKA PANHANDLE

BOX BUTTE... DAWES... SIOUX...

THIS INCLUDES THE CITIES OF...ALLIANCE...CHADRON AND HARRISON.

WEILAND

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 6:13 PM MDTSevere Thunderstorm WarningCYSSioux47 min
Jul 5, 6:44 PM MDTSevere Thunderstorm WarningCYSDawes34 min
Jul 5, 7:01 PM MDTSevere Thunderstorm WarningCYSSioux61 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.